# SDR ASAA1149119

- Difficulty date: February 20, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69774791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT BS 986 TO BS 1006 RBL 32 CRACKED.  REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE IAW B737 400 SRM 51 40 02.
